I have been on Cymbalta for about 20 mths..I was given the medication 30mg for post natal depression..after 4 days on the medication I had a new lease of life..I was normal again..better than normal. So I worked my way to 60mg and everything settled after the first 12 mths and I couldn't even tell a difference but still felt normal not depressed which was something I never wanted again..but if I forgot my pill for a day or two... my god!!! dizziness..blurred vision ..headaches..no balance I couldn't even have a conversation.. so I decided I didnt want to be medicated any more. I spoke to my doc and I went back to 30 mg for a month..I completely stopped last sunday..since then physically I ha e no energy, cronic headaches, blurred vision, I feel agro then a blubbering mess and also suicidal.. as though I would do the world a favour if I disappeared..very scary way to feel.. and I feel like I have absolutely no control. I would really love to know how long this will last??? untill I have no more side effects..or should I unfortunately have to turn back and depend on this drug to feel normal..please can anyone tell me how long after you finish cymbalta do these symtoms last.
How long after you stop taking cymbalta do the withdrawals last?
Question posted by can87 on 29 June 2014
Last updated on 29 June 2014 by Anonymous
After taking the reduced dose as told by yout doc I would have taken it upon myself to cut that dose in half. I am not a doctor but I take cymbalta and from what I have read cymbalta is the worse to get off of. I have never tried so I cannot speak from experience, only from what I have read so if I were you I would take it very slow. Just my opinion.
You dropped it too fast. People take beads out of the capsule to make the dose less then 30 but they're still taking some. If you do it right you shouldn't have withdrawal.
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.